# SDR ABXA201004120048

- Difficulty date: March 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 50,606 hours, 39,629 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221019
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE ON RIB NOSE FOR NR 4 SLAT INBOARD AUX TRACK APPROX.  REMOVED AND REPLACED RIB IAW B767 SRM 51-40-02.
